# SDR ASAA2023030342190

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,007 hours, 12,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077235
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 26,397 hours, 7,534 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT CHECK RECALL CHECK, RIGHT PACK LIGHT ILLUMINATED CLEARS ON RESET. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 801, RH PACK CONTROLLER FAULT REVIEW RESULTS IN RAM AIR ACTUATOR FAULT ON PREVIOUS FLIGHT. REMOVED & REPLACED RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21, OPS & BITE CHECK GOOD.
